# SDR JJBA20241212025

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 48,471 hours, 31,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD WILL NOT CLOSE. REMOVED AND REPLACED AFT UPPER STOP SEAT. OPS CHECK SAT.
